# SDR V0XR2012042300002

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 39,846 hours, 52,197 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 85770068003
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD GROUND SPOILER LEVER ASSEMBLY CRACKED AT ACTUATOR LINK BEARING.  REMOVED AND REPLACED LT OUTBOARD GROUND SPOILER LEVER ASSEMBLY IAW DHC-8 100 AMM 27-60-00.  W/O 50307, W/C 5100.
